Connect with others who understand.

sign up log in
Resources
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Does Biologic Meds Make You Feel Sick Like Chemo?

Does Biologic Meds Make You Feel Sick Like Chemo?

I am on methotrexate and it doesnt seem like its made any change yet.

A myRAteam Member said:

I have had no real side effects. At my doc's recommendation, I have been taking folic acid to help counter any side effects. If you are taking oral methotrexate, take the folic acid (B vitamin) at the at the opposite time of day as the methotrexate since they compete with each other.

posted over 4 years ago
A myRAteam Member said:

I hurst went back on. How are you taking it? Injection or pill? I think it took a month for me to realize I felt better. I was so used to some pain it was amazing. I had incredible fatigue (yes, worse that usual) and some nausea. They get better with fime.psin relief was great. I hope it works for you.

posted over 4 years ago
A myRAteam Member said:

Hi I was on Methotrexate for about 2 years it thinned out my hair and didn't really do much for me. I am totally off all RA meds. Just on some pain meds. I see my Rheumy on April 23rd. I think I am going back on the Actemra infusions. Once a month I.V. treatment for 3 hours. Just makes me sleepy afterwords but over all this is the one I felt this best on.

posted about 4 years ago
A myRAteam Member said:

I had results in a few weeks. I also started on a low dose, and my rheumatologist gradually increased the dose, small amounts, till I felt better. If you have no positive response tell your doctor.

posted over 4 years ago
A myRAteam Member said:

Avoid Metho....and get some anti inflammation meds. It took my pain away. Wishing you well xxx.

posted over 4 years ago
Already a Member? Log in